# SDR SIMA201910083002

- Difficulty date: October 3, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 37,761 hours, 33,146 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 14530246603
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR INBOARD HINGE CUTOUT INBOARD NOSE RIB IS CRACKED -C/A-REMOVED AND INSTALLED NEW INBD NOSE RIB ON THE LEFT ELEVATOR INBOARD HINGE CUTOUT IAW EMB 145 SRM 51-40-02 AND 51-20-03.
